# SDR SWAA2015120446727

- Difficulty date: November 11, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 56,373 hours, 32,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111A62014
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD HORIZONTAL FLANGE CRACKED AT BS 727A+17.5, RBL 24.75, AT FASTENER HOLE NR 9, INBD FLANGE FWD HOLE.  REPAIRED CHORD IAW EA.
